# SDR SWAA021047

- Difficulty date: May 14, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N312SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23334
- Aircraft time: 53,782 hours, 53,205 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BULKHEAD WEB CRACKED (2 EA) AT BS 178, WL 234 AND LBL 15.  REPAIRED WEB PER SRM.
